Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tense

Question about accutane initial breakout.

Recommended Posts

Hi, was curious about the initial breakout accutane causes. Is it the same as when you begin other medications where you just break out for a while, or does accutane have a more severe breakout?

Also, I have been doing glycolic peels for about.....2 and a half months, and for the first 4-6 weeks of that I was getting an 'initial breakout'. Would this decrease the severity or completely take away one from accutane?

Thanks a lot.

Share this post


Link to post
Share on other sites

People tend to break out very differently from accutane. Some people don't get an initial breakout at all, but it seems like most do. I am on week 2 of accutane, and have definitely broken out much worse than ever before on any medication etc. I had 4 huge cysts on my chin this week which has never happened before.

But hopefully it will all have been worth it in the end smile.gif

Share this post


Link to post
Share on other sites

Don't worry. Your breakout is normal. I know it's difficult to get worse and not know if what your doing is going to make it even worse, but hang in there. Accutane is attacking your sebaceous glands and they are attempting to fight back by producing more oil, but they will lose. FYI I took accutane 8 years ago and from what I remember my skin really didn't start to clear until about 6 weeks, so be patient.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×